Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 2, NWS Fort Worth, TX

March 19, 2015Montague County, Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 19, 2015, 7:28 PM CDT for Montague County, Wise County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2015, 7:28 PM CDT (00:28 UTC)
Expired
Mar 19, 2015, 8:15 PM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Montague County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 99 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WUUS54 KFWD 200028
SVRFWD
TXC337-497-200115-
/O.NEW.KFWD.SV.W.0002.150320T0028Z-150320T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
728 PM CDT THU MAR 19 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WISE COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 727 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER SUNSET...OR 9 MILES
  SOUTHEAST OF BOWIE...AND MOVING EAST AT 25 MPH.

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ALVORD AROUND 740 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3347 9748 3344 9749 3343 9748 3343 9738
      3342 9738 3322 9739 3330 9792 3349 9792
      3356 9775 3356 9749
TIME...MOT...LOC 0027Z 290DEG 22KT 3346 9773 

$$

STALLEY
2 follow-up statements
531 
WWUS54 KFWD 200050
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT THU MAR 19 2015

TXC337-497-200115-
/O.CON.KFWD.SV.W.0002.000000T0000Z-150320T0115Z/
WISE TX-MONTAGUE TX-
750 PM CDT THU MAR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN WISE AND SOUTHEASTERN MONTAGUE COUNTIES...

AT 749 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF ALVORD...OR 12 MILES
NORTH OF DECATUR...MOVING EAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN WISE AND SOUTHEASTERN MONTAGUE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3344 9749 3343 9748 3343 9738 3342 9738
      3322 9739 3334 9773 3345 9772 3353 9749
TIME...MOT...LOC 0049Z 290DEG 22KT 3341 9757 

$$

STALLEY
526 
WWUS54 KFWD 200106
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CDT THU MAR 19 2015

TXC337-497-200115-
/O.EXP.KFWD.SV.W.0002.000000T0000Z-150320T0115Z/
WISE TX-MONTAGUE TX-
806 PM CDT THU MAR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WISE AND
SOUTHEASTERN MONTAGUE COUNTIES WILL EXPIRE AT 815 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3344 9749 3343 9748 3343 9738 3342 9738
      3322 9739 3334 9773 3345 9772 3353 9749
TIME...MOT...LOC 0104Z 290DEG 22KT 3341 9757 

$$

STALLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:42 PM CDT, 46 minutes earlier.

Area forecast discussion, Mar 19, 6:42 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT THU MAR 19 2015

.AVIATION...

CONCERNS...ONSET OF CONVECTION AND IFR TO LIFR CIGS/VIS.

A WARM FRONT EXTENDS WEST-EAST ACROSS NORTH TEXAS JUST NORTH OF
THE METROPLEX. CONVECTION HAS BEGUN ALONG THIS BOUNDARY TO THE
NORTHWEST OF KDFW. WE EXPECT THE CONVECTION TO CONTINUE DEVELOPING
AND SPREADING EAST AND SOUTHEAST THIS EVENING WITH THE MAIN
WINDOW FOR TSRA OVER THE METROPLEX IN THE 05-10Z PERIOD. AS THIS
CONVECTION NEARS...THE FRONTAL BOUNDARY WILL ALSO MOVE SOUTHWARD
THROUGH THE METROPLEX WITH HIGH MVFR CIGS FALLING FURTHER AROUND
05Z AND BECOMING IFR BY 10Z. DO NOT EXPECTED ANY IMPROVEMENT IN
CIGS DURING THE DAY FRIDAY UNTIL LATE...BUT VISIBLE WILL IMPROVE
AROUND MIDDAY OR EARLY AFTERNOON AS THE MAIN CONVECTION AREA
SLIDES FARTHER SOUTHEAST OF THE METROPLEX. DECIDED TO KEEP CIGS
LOW MVFR FOR THE KDFW EXTENDED 21/00 TO 21/06.

AS FOR KACT...THE CONVECTIVE TRENDS WILL BE VERY SIMILAR...BUT
GENERALLY RUNNING ABOUT 5 HOURS BEHIND THE METROPLEX TRENDS. CIGS
WILL BE VFR THIS EVENING THEN GOING MVFR AROUND 08Z. TSRA MOST
LIKELY 10-13Z. IFR CIGS SHOULD FORM AROUND DAYBREAK AND
PREVAIL THROUGHOUT THE DAY. 75

THE BEST TIMING FOR IFR CIGS TO GO LIFR WILL BE 09-13Z FOR THE
METROPLEX AND 12-17Z AT KACT.  75

&&

.PREV DISCUSSION... /ISSUED 352 PM CDT THU MAR 19 2015/
THE WEATHER WILL BE UNSETTLED ACROSS NORTH TEXAS THROUGH THE
WEEKEND. THE PRIMARY CULPRIT WILL BE A DEEP UPPER LOW WHICH IS
CURRENTLY LOCATED NEAR BAJA. THIS LOW WILL WEAKEN INTO AN OPEN
WAVE TROUGH WHILE IT LIFTS NORTHEAST SATURDAY THROUGH SUNDAY.

SOME SURFACE FEATURES WHICH WILL ALSO BE LARGE PLAYERS IN THE
WEATHER TONIGHT THROUGH THE WEEKEND WILL BE A WARM FRONT...WHICH
IS CURRENTLY LIFTING ACROSS THE NORTHERN ZONES...AND A COLD FRONT
WHICH WILL MOVE ACROSS THE REGION TONIGHT THROUGH FRIDAY.

LOW LEVEL MOISTURE WILL CONTINUE TO INCREASE THIS AFTERNOON SOUTH
OF THE LIFTING WARM FRONT AND WILL KEEP CONDITIONS MOSTLY CLOUDY
AND HUMID THOUGH THE EVENING ALONG WITH A FEW SHOWERS. THE COLD
FRONT WILL MOVE INTO THE NORTHWEST ZONES OF NORTH TEXAS AROUND
SUNSET OR SHORTLY AFTER AND OVERTAKE THE WARM FRONT. SCATTERED
THUNDERSTORMS ARE EXPECTED TO INITIATE ALONG THE COLD FRONT
INITIALLY. STORMS SHOULD BECOME MORE NUMEROUS AND ORGANIZED NEAR
AND NORTH OF THE FRONT LATE IN THE EVENING INTO THE OVERNIGHT
HOURS WHEN A SHORT WAVE MOVES IN FROM THE SOUTHWEST. A SOMEWHAT
ORGANIZED COMPLEX OF STORMS WILL BECOME ORIENTED ALONG THE FRONT.
SINCE INSTABILITY WILL BE LIMITED...SEVERE STORMS APPEAR UNLIKELY.
HOWEVER...A FEW OF THE EVENING STORMS WILL HAVE A POTENTIAL FOR
SMALL HAIL. THE MORE LIKELY THREAT WILL BE FROM LOCALLY HEAVY
RAINFALL SINCE THE FRONT WILL BE SLOW MOVING AND THE STORMS WILL
HAVE POTENTIAL FOR TRAINING.

BY FRIDAY MORNING THE FRONT SHOULD BE THROUGH ALL BUT THE
SOUTHEAST ZONES AND THE HIGHEST RAIN CHANCES WILL SLOWLY SHIFT
SOUTHWARD. HOWEVER...SCATTERED SHOWERS WILL BE POSSIBLE DEEPER IN
THE COOL AIR THROUGH FRIDAY AS MOISTURE CONTINUES TO OVERRUN THE
FRONT.

THE FRONT WILL MOVE INTO SOUTH TEXAS BY EARLY FRIDAY EVENING AND
THERE SHOULD BE A BRIEF LULL IN PRECIPITATION ACROSS NORTH TEXAS.
HOWEVER...INCREASING ISENTROPIC LIFT LATE IN THE EVENING AND
OVERNIGHT INTO SATURDAY MORNING WILL RESULT IN ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS WITH THE BEST CHANCES ACROSS THE
SOUTHERN ZONES INTO THE TEXAS HILL COUNTRY. A STALLED BOUNDARY...
ABUNDANT MOISTURE AND A SLOWLY EJECTING SOUTHERN BRANCH TROUGH IS
TYPICALLY A HEAVY RAIN PRODUCING PATTERN. AS OF NOW IT APPEARS
THAT THE HEAVIEST RAIN THREAT WILL BE GENERALLY SOUTH OF THE CWA
ACROSS THE HILL COUNTRY FRIDAY NIGHT THROUGH SATURDAY.
HOWEVER...IF THE FRONT STALLS FARTHER NORTH...THE HEAVY RAIN
THREAT WOULD ALSO SHIFT NORTHWARD. FOR NOW WE HAVE DECIDED TO WAIT
ON ISSUING ANY TYPE OF FLOOD/FLASH FLOOD WATCH IN THE FRIDAY
NIGHT/SATURDAY TIME FRAME. WE WILL HOWEVER HIGHLIGHT THE
POTENTIAL FOR HEAVY RAINFALL IN THE HAZARDOUS WEATHER
OUTLOOK...ESPECIALLY SOUTH OF A LINE FROM LAMPASAS TO WACO TO
ATHENS.

THE UPPER TROUGH SHOULD FINALLY LIFT ACROSS THE REGION ON SUNDAY
AND RESULT IN ONE LAST SHOT RAIN BEFORE ENDING SUNDAY EVENING. IT
IS VERY LIKELY THAT THE RAINFALL TONIGHT THROUGH THIS WEEKEND WILL
RESULT IN AVERAGE RAINFALL AMOUNTS AROUND 1 INCH WITH LOCALLY
HIGHER TOTALS...ESPECIALLY IN THE SOUTHERN ZONES.

AN UPPER RIDGE WILL BUILD IN FROM THE WEST EARLY SUNDAY NIGHT
THROUGH MONDAY AND RESULT IN DECREASING CLOUDS. THE UPPER PATTERN
WILL BECOME ZONAL MONDAY NIGHT AND TUESDAY AHEAD OF ANOTHER WEST
COAST TROUGH. THIS TROUGH IS PROGGED TO DEEPEN INTO A CLOSED LOW
ACROSS THE FOUR CORNERS REGION WEDNESDAY THROUGH THURSDAY AND MAY
RESULT IN A SNOW STORM ACROSS THE EASTERN PLAINS OF COLORADO AND
STRONG THUNDERSTORMS ACROSS THE SOUTHERN PLAINS...INCLUDING NORTH
TEXAS. WE WILL HAVE TO KEEP A CLOSE EYE ON THIS SYSTEM IN THE
COMING DAYS.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  56  66  56  68  55 /  70  60  50  50  50
WACO, TX              62  71  56  69  55 /  30  80  80  70  60
PARIS, TX             54  65  55  65  50 /  80  50  30  50  50
DENTON, TX            56  64  53  68  54 /  80  50  30  40  40
MCKINNEY, TX          57  64  55  66  53 /  70  60  40  50  50
DALLAS, TX            60  68  58  69  55 /  60  60  50  50  50
TERRELL, TX           57  68  56  68  55 /  60  70  60  60  50
CORSICANA, TX         61  71  57  69  57 /  30  80  70  70  60
TEMPLE, TX            62  72  57  65  56 /  20  80  80  70  60
MINERAL WELLS, TX     54  63  51  65  55 /  70  50  30  40  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

75/
Hazardous weather outlook, Mar 19, 3:44 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT THU MAR 19 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201300-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
344 PM CDT THU MAR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE
ACROSS MUCH OF NORTH TEXAS THIS EVENING AND TONIGHT. A FEW STORMS
COULD BE STRONG THIS EVENING MAINLY NORTH OF INTERSTATE 20. SMALL
HAIL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING STRIKES ARE THE
PRIMARY EXPECTED HAZARDS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF NORTH
TEXAS FRIDAY AND SATURDAY. BEST CHANCES WILL BE ALONG AND SOUTH OF
INTERSTATE 20. LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND
LIGHTNING WILL BE THE MAIN THREATS. THERE IS SOME POTENTIAL OF
FLOODING OF LOW LYING AREAS LATE FRIDAY NIGHT MAINLY SOUTH OF A
LAMPASAS TO WACO TO ATHENS LINE.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING IF STRONG
THUNDERSTORMS DEVELOP ACROSS NORTH TEXAS.

CAVANAUGH

In the hours before

Special weather statement, Mar 19, 6:49 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT THU MAR 19 2015

TXZ100-200030-
YOUNG TX-
649 PM CDT THU MAR 19 2015

...SPECIAL WEATHER STATEMENT...

AT 647 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF WOODSON...OR 16 MILES WEST OF GRAHAM...MOVING
NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GRAHAM AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEWCASTLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3336 9842 3295 9843 3296 9895 3328 9895
TIME...MOT...LOC 2347Z 245DEG 31KT 3309 9887

STALLEY
Local storm report, Mar 19, 7:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT THU MAR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             3 W SUNSET              33.45N  97.82W
03/19/2015  M0.88 INCH       MONTAGUE           TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:33 PM CDTSpecial Weather StatementFWDWise42 min
Mar 19, 11:35 PM CDTAreal Flood AdvisoryFWDGrayson115 min
Mar 19, 11:46 PM CDTAreal Flood WarningFWDGrayson119 min
Mar 20, 4:01 AM CDTFlash Flood WatchFWDAnderson, Bell, Falls, Freestone, Leon, Limestone and 2 more35 hr
Mar 20, 9:14 AM CDTRiver Flood WarningFWDHunt36 hr
Mar 20, 9:23 AM CDTRiver Flood WarningFWDCollin24 hr
Mar 20, 9:24 AM CDTRiver Flood WarningFWDLeon, Robertson4 days
Mar 20, 1:11 PM CDTRiver Flood WarningFWDDelta, Hopkins18 hr
Mar 20, 2:10 PM CDTRiver Flood WarningFWDCollin18 hr
Mar 20, 2:30 PM CDTAreal Flood AdvisoryFWDDelta3 hr
Mar 20, 4:26 PM CDTAreal Flood AdvisoryFWDHunt3 hr
Mar 20, 6:03 PM CDTAreal Flood AdvisoryFWDDelta3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.